# SDR USAA990716

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338US
- Make and model: Boeing 737301
- Aircraft serial: 23234
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 306
- Part time: 38,294 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND A .50 INCH CRACK IN STRINGER AT STA 306 STR 4L.  FABRICATED NEW WEB AND INSTALLED PER SRM 53-10-15.  (X)
